# SDR CALA2022030100531

- Difficulty date: February 28, 2022
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N227UA
- Make and model: Boeing 777222
- Aircraft serial: 30555
- Aircraft time: 77,447 hours, 9,045 cycles
- System (JASC): 3300 · Lighting System
- Part: Charger
- Part number: D71702030
- Part serial: 168227
- Condition: Inoperative
- Location: Door 4r
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

B777-33-3-7031 EMER LT BATTERY PACK M33408 CHARGE FOUND INOP TRANSFER REF. WO 560674 AND ORIGINATED BY EMP V926996 EMER LT BATTERY PACK M33408 CHARGER REPLACED AND INSTALLATION TEST CARRIED OUT NORMAL IAW AMM 33-51-06.FORM 44-0008 ITEM 1 TO 2 ACCOMPLISHED
